Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Wilmington, NC

March 30, 2016

NWS Wilmington, NC issued this small craft advisory at Mar 30, 2016, 3:24 AM EDT. It took effect at Mar 31, 2016, 6:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 30, 2016, 3:24 AM EDT (07:24 UTC)
In effect from
Mar 31, 2016, 6:00 AM EDT
Expired
Apr 3, 2016, 12:00 PM EDT
In force
3 days
Issued by
NWS Wilmington, NC

The text

As transmitted.

875 
WHUS72 KILM 300724
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
324 AM EDT WED MAR 30 2016

AMZ250-252-254-256-302000-
/O.NEW.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
324 AM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT
EDT FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT EDT FRIDAY NIGHT.

* WINDS...SOUTH 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK
14 follow-up statements
615 
WHUS72 KILM 301911
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT EDT FRIDAY NIGHT...

AMZ250-252-254-256-310830-
/O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
311 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT EDT FRIDAY NIGHT...

* WINDS...SOUTH 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
497 
WHUS72 KILM 310212
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1012 PM EDT WED MAR 30 2016

AMZ250-252-254-256-311000-
/O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1012 PM EDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT EDT FRIDAY NIGHT...

* WINDS...SOUTH 10 TO 20 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

9
348 
WHUS72 KILM 310739
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
339 AM EDT THU MAR 31 2016

AMZ254-310845-
/O.CAN.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
339 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ256-312000-
/O.EXT.KILM.SC.Y.0022.160331T1000Z-160401T2200Z/
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
339 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...SOUTH 10 TO 20 KT.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ250-252-312000-
/O.CON.KILM.SC.Y.0022.160331T1000Z-160402T0400Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
339 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY NIGHT...

* WINDS...SOUTH 10 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK
383 
WHUS72 KILM 311515
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1115 AM EDT THU MAR 31 2016

AMZ256-312000-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160401T2200Z/
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1115 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...SOUTH 10 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ250-252-312000-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160402T0400Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
1115 AM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY NIGHT...

* WINDS...SOUTH 10 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
27
876 
WHUS72 KILM 311929
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EDT THU MAR 31 2016

AMZ254-010300-
/O.EXB.KILM.SC.Y.0022.000000T0000Z-160402T1000Z/
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
329 PM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ250-252-256-010300-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-160402T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
329 PM EDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
27
847 
WHUS72 KILM 010726
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
326 AM EDT FRI APR 1 2016

AMZ250-252-254-256-012000-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-160402T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
326 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
866 
WHUS72 KILM 011438
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1038 AM EDT FRI APR 1 2016

AMZ250-252-254-256-012000-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160402T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1038 AM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
821 
WHUS72 KILM 011919
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT FRI APR 1 2016

AMZ250-252-254-256-020300-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
319 PM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KT...BECOMING WEST SATURDAY AFTERNOON AND
  THEN NORTHWEST SATURDAY NIGHT

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
27
382 
WHUS72 KILM 020210
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1010 PM EDT FRI APR 1 2016

AMZ250-252-254-256-021200-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1010 PM EDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KT...BECOMING WEST SATURDAY AFTERNOON
  AND THEN NORTHWEST SATURDAY NIGHT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
728 
WHUS72 KILM 020714
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
314 AM EDT SAT APR 2 2016

AMZ250-252-254-256-022000-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
314 AM EDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KT...BECOMING NORTHWEST.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

9
811 
WHUS72 KILM 021836
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
236 PM EDT SAT APR 2 2016

...ELEVATED WINDS AND SEAS WILL PREVAIL THROUGH EARLY SUNDAY...

AMZ250-252-254-256-030400-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
236 PM EDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS...WEST 20 TO 30 KT.

* SEAS...4 TO 7 FEET...HIGHEST OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

8
463 
WHUS72 KILM 030245
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1045 PM EDT SAT APR 2 2016

AMZ250-252-254-256-031000-
/O.EXT.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1045 PM EDT SAT APR 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY...

* WINDS...WEST 20 TO 30 KT...VEERING TO THE NORTHWEST 20 TO 30 KT
  BY DAYBREAK SUNDAY...AND CONTINUING THROUGH LATE MORNING SUNDAY.

* SEAS...3 TO 7 FEET...HIGHEST OUTER WATERS OFF CAPE FEAR.
  DOMINATING PERIODS OF 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

DOUGH


$$
324 
WHUS72 KILM 030747
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
347 AM EDT SUN APR 3 2016

AMZ250-252-254-256-031600-
/O.CON.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
347 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTHWEST 20 TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

9
917 
WHUS72 KILM 031548
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1148 AM EDT SUN APR 3 2016


AMZ250-252-254-256-031700-
/O.EXP.KILM.SC.Y.0022.000000T0000Z-160403T1600Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1148 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:24 AM EDT, 0 minutes earlier.

Area forecast discussion, Mar 30, 3:24 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
324 AM EDT WED MAR 30 2016

.SYNOPSIS...
COOL AND DRY HIGH PRESSURE SETTLING OVER THE CAROLINAS TONIGHT
WILL MOVE OFFSHORE WEDNESDAY WITH WARMER WEATHER TO FOLLOW.
SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT LATE
THURSDAY INTO FRIDAY. THE SLOW MOVING FRONT IS FINALLY EXPECTED TO
MOVE THROUGH THE AREA FRIDAY NIGHT OR EARLY SATURDAY. COOLER AND
DRIER HIGH PRESSURE WILL BUILD IN BEHIND THIS FRONT OVER THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM WEDNESDAY...COOL AND DRY HIGH PRESSURE CENTERED OVER
WESTERN LAKE ERIE EARLY THIS MORNING DROPS RAPIDLY SE AND OFFSHORE
THE DELMARVA PENINSULA BY EARLY AFTERNOON AND THEN FURTHER OUT
OVER THE WESTERN ATLANTIC THROUGH THE REST OF THE NEAR TERM. A DRY
AND STABLE COLUMN WILL MAKE FOR AMPLE SUN TODAY ALTHOUGH MODEL
SOUNDINGS SHOW CIRRUS MOVING IN OVERNIGHT AS THE UPPER RIDGE AXIS
PASSES OFFSHORE. WE WILL HAVE ANOTHER DAY WITH TEMPERATURES NEAR
CLIMO...WITH HIGHS IN THE LOWER TO MID 70S EXCEPT COOLER NEAR THE
COAST. RETURN FLOW TONIGHT WILL KEEP LOWS ELEVATED IN THE MID 50S.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...PRECIPITATION CHANCES INCREASE AS A
FRONTAL SYSTEM DESCENDS UPON THE EASTERN CAROLINAS. THERE IS
SIGNIFICANT MODEL DIVERGENCE REGARDING THE SPEED AND MOISTURE
PROFILES OF THE FRONT SO HAVE GONE WITH A BLEND OF GUIDANCE GIVEN
THE UNCERTAINTY INVOLVED. THIS APPROACH HAS THE FRONT LINED UP
ALONG THE APPALACHIANS FRIDAY MORNING AND MOMENTARILY STALLED
ALONG THE COAST BY AROUND DAYBREAK ON SATURDAY. SOUTHERLY PRE-
FRONTAL FLOW WILL KEEP TEMPERATURES ELEVATED IN THE MID TO UPPER
70S BOTH DAYS. MODEL PROFILES SHOW THAT FRIDAY LOOKS TO BE A
STRAIGHT-UP OVERCAST DAY AND FEEL COMFORTABLE WITH LIKELY POPS
THEN DESPITE UNCERTAINTY IN TIMING OF FRONT. INCREASING
INSTABILITY...AMPLE MOISTURE AND LIFT ASSOCIATED WITH THE FRONT
MAKES AT LEAST ISOLATED THUNDER A GOOD BET...ESPECIALLY FRIDAY.
THE HPC OUTLOOK HAS MUCH OF OUR AREA AWAY FROM THE COAST
HIGHLIGHTED IN A MARGINAL RISK AREA FOR SEVERE THUNDERSTORMS ON
FRIDAY...WITH THURSDAY BEING IN MAINLY A GENERAL THUNDER RISK.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 300 AM WEDNESDAY...WHILE GUIDANCE CONTINUES TO BE IN A BIT
OF A DISAGREEMENT REGARDING A COLD FRONT INTO THE FIRST PART OF
THE EXTENDED PERIOD...BOTH TEMPORALLY AND SPATIALLY...HAVE DECIDED
TO TAKE A BLEND OF THE GUIDANCE ATTM. ANTICIPATE A STALLED COLD
FRONT ROUGHLY WITHIN THE FORECAST AREA EARLY SATURDAY MORNING TO
BRING ISOLATED TO SCATTERED SHOWERS TO THE AREA. AS THIS FRONT
EXITS THE THE AREA DURING THE MORNING/EARLY AFTERNOON HOURS
...EXPECT RAIN CHANCES TO QUICKLY DIMINISH AND A GRADUAL CLEARING
OF CLOUD COVER THROUGH THE REST OF THE DAY. EXPECT HIGH
TEMPERATURES AROUND 70 DEGREES. SUNDAY INTO MONDAY...WEAK HIGH
PRESSURE BUILDS INTO THE REGION ALLOWING FOR FAIRLY QUIET
CONDITIONS TO PREVAIL WITH HIGHS IN THE UPPER 60S AND OVERNIGHT
LOWS IN THE MID TO UPPER 40S. GUIDANCE ILLUSTRATES THE POTENTIAL
OF ANOTHER SYSTEM ON TUESDAY...HOWEVER GIVEN THE AMOUNT OF
AVAILABLE MOISTURE HAVE OPTED FOR FAIRLY LOW POPS TUESDAY AND
TUESDAY NIGHT...WITH MAINLY INCREASING CLOUD COVER FOR THE DAY.
QUIET CONDITIONS RETURN GOING INTO THE MIDDLE OF NEXT WEEK WITH
FEW/SCT CLOUD COVER AND HIGH TEMPERATURES IN THE LOW TO MID 60S.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...VFR THROUGH THE PERIOD. SOME BROKEN CIRRUS OVERNIGHT FROM
A CONVECTIVE COMPLEX OFF THE COAST OF FLORIDA...OTHERWISE CLOUD FREE.
HIGH PRESSURE CENTERED TO OUR NORTH WILL CONTINUE TO MOVE
SOUTHEASTWARD AND THE CENTER WILL BE OFF THE DELMARVA COAST BY
WEDNESDAY AFTERNOON. A SOUTHEAST GRADIENT WILL COINCIDE WITH THE
RESULTANT TOMORROW AFTERNOON WITH A COOL OCEAN BREEZE.

EXTENDED OUTLOOK...VFR THROUGH THURSDAY MORNING. MVFR
SHOWERS AND CEILINGS POSSIBLE LATE THURSDAY AND FRIDAY. FRIDAY MAY
INCLUDE THUNDERSTORMS AS WELL. SATURDAY WILL SEE RETURN OF VFR
CONDITIONS....CONTINUING THROUGH SUNDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM WEDNESDAY...HIGH PRESSURE CENTERED OVER WESTERN LAKE
ERIE EARLY THIS MORNING DROPS RAPIDLY SE AND OFFSHORE THE DELMARVA
PENINSULA BY EARLY AFTERNOON AND THEN FURTHER OUT OVER THE WESTERN
ATLANTIC THROUGH THE REST OF THE NEAR TERM. EASTERLY WINDS OF 10
TO 15 KTS WILL VEER TO THE SE OVERNIGHT. SEAS OF 2 TO 4 FT TODAY
WILL GRADUALLY BUILD TO 3 TO 5 FT OVERNIGHT.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
THROUGH MUCH OF THE THE SHORT TERM AS INCREASING S TO SW WINDS
BUILD SEAS UP INTO THE 4 TO 6 FT RANGE. IN ADDITION TO HIGH
SEAS...THUNDERSTORMS OVER THE WATERS WILL BE POSSIBLE FOR BOTH
DAYS.

LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 300 AM WEDNESDAY...A COLD FRONT STALLS NEAR THE AREA EARLY
SATURDAY BEFORE PUSHING FURTHER AWAY FROM THE AREA...ALLOWING FOR
HIGH PRESSURE TO BUILD IN. SEAS WILL BEGIN TO DECREASE FROM 4 TO 5
FT IN THE EARLY MORNING HOURS TO 2 TO 4 FT BY THE AFTERNOON HOURS.
EXPECT 2 TO 4 FT THROUGH INTO SUNDAY...WITH AN OCCASIONAL 5 FTER
POSSIBLE IN THE OUTER-MOST WATERS. WEST-SOUTHWEST WINDS 10 TO 12 KTS
ON SATURDAY WILL VEER...BECOMING NORTHWEST INTO SUNDAY WITH WINDS
ROUGHLY AROUND 10 TO 12 KTS. OCCASIONAL HIGHER GUSTS 18 TO 20 KTS
ARE POSSIBLE...MAINLY ON SUNDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO MIDNIGHT EDT FRIDAY
     NIGHT FOR AMZ250-252-254-256.

&&

SYNOPSIS...RGZ
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...SGL
AVIATION...REK/DL
MARINE...REK/SGL
Hazardous weather outlook, Mar 30, 3:23 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
323 AM EDT WED MAR 30 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-310730-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
323 AM EDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-310730-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
323 AM EDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORY THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.